Generalized ideals in semigroups

Lajos, Sándor: Generalized ideals in semigroups. Acta scientiarum mathematicarum, (22) 3-4. pp. 217-222.(1961)

[img] Cikk, tanulmány, mű
math_022_fasc_003_004_217-222.pdf
Hozzáférés joga: Campus

Download (808kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1961
Volume: 22
Number: 3-4
Page Range: pp. 217-222
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr.: 222. p.
Date Deposited: 2016. Oct. 15. 14:13
Last Modified: 2016. Oct. 15. 14:13
URI: http://acta.bibl.u-szeged.hu/id/eprint/13935

Actions (login required)

View Item View Item